# SDR ASAA2023040842769

- Difficulty date: April 8, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 56,806 hours, 16,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN CEILING EXIT SIGN, AFT SIDE, IS UPSIDE DOWN. GROUNDED - YES. RE POSITIONED MID CABIN OVERHEAD LENS COVER FOR EMERGENCY EXIT SIGN REF B737-800 AMM 33-51-02.
